Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had unprotected sex. Missing periods. Took cycloreg tablets. Chances of pregnancy?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi, my periods have been delayed for two months now, the last time i got them on Aug 5th-10th..My boy friend and I got physical on 24th aug, 19th sep, 26th sep and 7th oct. We didnt have sex(Im still a virgin) and his precum touchd my vulva and he also fingered me all these times. I was scared that i might be pregnant and did the home pregnancy on 27th sep and it was i took a course of cycloreg tablets for my periods from 2nd to 4th oct(15mg per day) periods should have started by now right? I'm scared i might be pregnant..please help me..
Posted Sun, 28 Oct 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Sree Gouri SR 32 minutes later
Thanks for the query.

Though the chance of pregnancy is less, we cannot completely rule out the possibility:
If you had physical contact around the time of ovulation. As your periods are irregular it is difficult to guess the period of ovulation.
Sometimes the pre-ejaculate fluid can contain spermatozoa.

Usually better to use progesterones for five days to achieve withdrawal bleeding.
Anyhow sometimes it may take around one week to get withdrawal bleeding.
And absence of withdrawal bleeding will not indicate pregnancy, as missed periods can also be because of factors like anemia, poly cystic ovarian disease, thyroid disorders, change in weight etc.
So you once consult gynecologist and undergo physical examination, blood test for pregnancy and ultrasound.
By these the possibility of pregnancy can be ruled out and also the actual cause of your delayed periods can be found out an treatment can be taken accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor